# SDR HNAA2009041500119

- Difficulty date: April 9, 2009
- Submitted: April 15, 2009
- Operation: Air carrier
- Aircraft: N943HA
- Make and model: Dhav DHC8102
- Aircraft serial: 167
- Aircraft time: 50,762 hours, 56,554 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 026977718ZH
- Condition: Overheated
- Location: E&E Bay
- Part time: 50,762 hours, 56,554 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

CAPTAINS ADVISORY DISPLAY COOLING FAN OVERHEATED.  REMOVED AND REPLACED OF AVIONICS COOLING FAN.
